# SDR EVCA1821

- Difficulty date: April 5, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N1821
- Make and model: Bell 206L-4
- Aircraft serial: 52366
- Aircraft time: 516 hours, 1,761 cycles
- Engine: Allsn 250C30P
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 406340103103
- Condition: Flaking
- Location: Transmission
- Part time: 516 hours, 1,761 cycles
- Component: Transmission, Bell
- Component part number: 206040004115
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT TRANSMISSION CHIP LIGHT IN FLIGHT, DISASSEMBLED TRANSMISSION AND FOUND SEVERAL PLANETARY ROLLER BEARINGS FLAKING AND PITTING.
